Convergence rates for MCMC algorithms for a robust Bayesian binary regression model

Roy, Vivekananda . Electronic Journal of Statistics 2012. 6 :2463-2485

Locate this article in:

Bibtex

@article{CIS-263262,
  Author = {Roy, Vivekananda},
  Title = {Convergence rates for MCMC algorithms for a robust Bayesian binary regression model},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {2463--2485},
  Keywords = {Unimodal distribution, Bayesian inference, Binary regression, Markov chain, Data augmentation algorithm, Geometric ergodicity, Robust regression, robit regression}
}

Similar articles